# SDR 07FDEA03219

- Difficulty date: August 29, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 35,345 hours, 29,942 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A539742022300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STRINGER 55L BETWEEN FRAMES 54.2 AND 54.3 CORRODED LEFT SIDE COMPLIED WITH EA 6-5310-112955 FUSELAGE AFT PIT STRINGERS P52L, P54L, P55L REPAIR.
